Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 31, NWS Miami, FL

April 30, 2013Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 30, 2013, 4:09 PM EDT for Collier County, Hendry County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2013, 4:09 PM EDT (20:09 UTC)
Expired
Apr 30, 2013, 4:45 PM EDT
In force
36 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 106 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS52 KMFL 302009
SVRMFL
FLC021-051-302045-
/O.NEW.KMFL.SV.W.0031.130430T2009Z-130430T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT TUE APR 30 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.
  CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 4   
  MILES SOUTHWEST OF HENDRY CORRECTIONAL INSTITUTE...AND MOVING EAST 
  AT 10 MPH.

* THE STORM WILL AFFECT...
  HENDRY CORRECTIONAL INSTITUTE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2635 8101 2617 8109 2627 8134 2636 8129
TIME...MOT...LOC 2009Z 287DEG 11KT 2628 8125

$$
KONARIK
2 follow-up statements
894 
WWUS52 KMFL 302027
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT TUE APR 30 2013

FLC021-051-302045-
/O.CON.KMFL.SV.W.0031.000000T0000Z-130430T2045Z/
HENDRY FL-COLLIER FL-
427 PM EDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HENDRY CORRECTIONAL INSTITUTE...MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2626 8125 2634 8124 2634 8101 2617 8109
      2621 8118
TIME...MOT...LOC 2027Z 287DEG 11KT 2626 8119

$$
KONARIK
046 
WWUS52 KMFL 302045
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT TUE APR 30 2013

FLC021-051-302055-
/O.EXP.KMFL.SV.W.0031.000000T0000Z-130430T2045Z/
HENDRY FL-COLLIER FL-
445 PM EDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLLIER AND SOUTH
CENTRAL HENDRY COUNTIES HAS EXPIRED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2626 8125 2634 8124 2634 8101 2617 8109
      2621 8118
TIME...MOT...LOC 2027Z 287DEG 11KT 2626 8119

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:34 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 30, 2:34 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT TUE APR 30 2013

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
VERY COMPLEX WEATHER PATTERN IS CURRENTLY BEGINNING TO TAKE SHAPE
ACROSS NORTH AMERICA WITH A CUT-OFF LOW DEVELOPING OVER SOUTHEAST
TEXAS. IT THIS FEATURE THAT HAS DRAWN MOISTURE NORTHWARD ACROSS
SOUTH FLORIDA AND ALSO DESTABILIZED THE ATMOSPHERE. THE 500 MB
TEMPERATURES THIS MORNING WERE A COUPLE OF DEGREES WARMER THAN 24
HOURS AGO. HOWEVER, AN OFFSET TO THIS WAS THAT THE 850 MB
TEMPERATURE HAVE ALSO WARMED SO THE LOWER LEVELS HAVE BECOME
INCREASINGLY UNSTABLE WITH AN EARLIER ONSET OF CONVECTION THAN ON
MONDAY. PWAT IS ALSO VERY HEIGHT FOR LATE APRIL AND THIS THE
REASON FOR THE EXTREME RAIN. OUR RADAR HAS ESTIMATED NEAR 10 INCH
TOTAL IN CORAL GABLES AREA JUST WEST OF MIRACLE MILE. STEERING
FLOW IS WEST- SOUTHWEST AT 8-9 KNOTS SO DEVELOPMENT HAS BEEN OVER
THE INTERIOR AND VERY SLOWLY PROPAGATING TOWARDS THE EAST COAST
METRO REGION.

THE GFS AND ECMWF HAVE VERY SIMILAR SOLUTIONS TO THE EVOLUTION OF
THE CUT-OFF LOW THROUGH THURSDAY. THAT IS A VERY STRONG MID LEVEL
TROUGH BEGINS TO DEEPEN ACROSS THE ROCKY MOUNTAIN REGION WITH THE
SOUTHERN TROUGH LIFTING EVER SO SLOWLY TO THE EAST TO BE CENTERED
OVER THE NORTHEAST GULF OF MEXICO BY THURSDAY. THIS WILL KEEP SOUTH
FLORIDA QUITE MOIST AND UNSTABLE FOR LATE APRIL/EARLY MAY THROUGH
THIS PERIOD WITH FORECAST SOUNDINGS MAINTAINING HIGH PWAT VALUES
RUNNING NEARLY TWO STANDARD DEVIATIONS ABOVE NORMAL AT 1.65-1.80
INCHES. STEERING FLOW WILL ALSO REMAIN WESTERLY SO THE HIGHEST
CHANCES FOR CONVECTION WILL CONTINUE OVER THE INTERIOR AND EAST
COAST. ADDED TO THIS WILL BE THE DAY TO DAY FLUCTUATIONS OF THE
INSTABILITY AS THE MID LEVEL LOW RETAINS ITS INFLUENCE ON THE
SYNOPTIC PATTERN. AT THIS TIME, IT APPEARS THAT STRONG STORMS REMAIN
POSSIBLE THROUGH THURSDAY AND CANNOT RULE OUT ISOLATED SEVERE WITH
LARGE HAIL AND DAMAGING WINDS, BUT THE THREAT FOR SEVERE
THUNDERSTORMS IS LOW.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
BOTH THE GFS AND ECMWF SHOW THE CUT-OFF LOW SLOWLY GETTING ABSORBED
BY THE DEEPENING TROUGH OUT WEST LATE THIS UPCOMING WEEKEND.
HOWEVER, UNTIL THEN THE THREAT FOR THUNDERSTORMS WILL CONTINUE
ACROSS SOUTH FLORIDA THROUGH AT LEAST SATURDAY BEFORE DRIER AIR
POSSIBLY ROTATES ACROSS THE REGION FROM THE WEST. THE PRIMARY
LOCATIONS WILL CONTINUE TO BE OVER THE INTERIOR AND EAST COAST AS
WESTERLY STEERING IS RETAINED ALONG WITH HIGH PWAT'S FOR THIS TIME
OF THE YEAR. THERE COULD ALSO BE SOME MINOR DAY TO DAY FLUCTUATIONS
IN THE INSTABILITY BUT WIDESPREAD SEVERE STORMS DOES NOT APPEAR
LIKELY AT THIS TIME ALTHOUGH SOME STRONG STORMS COULD OCCUR.

&&

.MARINE...
TRANQUIL MARINE CONDITIONS ARE EXPECTED TO CONTINUE BUT WITH A
SMALL NORTHEAST SWELL OVER THE NORTHERN PORTIONS OF THE ATLANTIC
WATERS. THERE COULD ALSO BE SOME LOCALLY ROUGH WATERS NEAR THE
STRONGER THUNDERSTORMS WILL BE AFFECTING THE LOCAL WATERS THE REST
OF THIS WEEK.

&&

.FIRE WEATHER...
NO PROBLEMS OR CONCERNS AS TROPICAL MOISTURE WILL REMAIN ACROSS
SOUTH FLORIDA THROUGH THE END OF THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  83  70  81 / 40 70 50 70
FORT LAUDERDALE  74  84  73  81 / 40 70 50 70
MIAMI            71  84  72  82 / 40 60 40 60
NAPLES           70  85  69  83 / 30 50 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...23/SK
Hazardous weather outlook, Apr 30, 4:41 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
441 AM EDT TUE APR 30 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
010400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
441 AM EDT TUE APR 30 2013

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...
...FEW STRONG THUNDERSTORMS WITH HEAVY RAIN POSSIBLE THIS AFTERNOON-EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING, FOCUSED
ACROSS THE INTERIOR AND EAST COAST METRO AREAS. A FEW STRONG
THUNDERSTORMS COULD DEVELOP OVER THE INTERIOR AND EAST COAST WITH
FREQUENT LIGHTNING AND GUSTY WINDS THE MAIN THREATS.

WIND: WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN THE
STRONGEST THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS
AFTERNOON.

FLOODING: LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON INTO
THIS EVENING. THIS COULD RESULT IN MINOR URBAN FLOODING AT
ISOLATED LOCALES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS TO
DEVELOP ACROSS SOUTH FLORIDA WEDNESDAY AFTERNOON AND EVENING AS
THE ATMOSPHERE BECOMES MORE UNSTABLE. DAMAGING WINDS AND LARGE
HAIL APPEAR POSSIBLE. THIS THREAT IS LOW.

LIGHTNING WILL BE A RISK EACH DAY AS THUNDERSTORMS ARE EXPECTED
TO DEVELOP EACH AFTERNOON WITH THE FOCUS OVER THE INTERIOR.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE NEXT FEW DAYS,
WHICH COULD LEAD TO ISOLATED STREET FLOODING WHERE THUNDERSTORMS
SET UP AND TRAIN OVER ANY GIVEN LOCALE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Apr 30, 2:20 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT TUE APR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     WATER SPOUT      1 NNE SOUTH PALM BEACH  26.64N  80.03W
04/30/2013                   AMZ650             FL   AIRPLANE PILOT

            A PILOT REPORTED A WATERSPOUT 5 MILES SOUTHEAST OF PALM
            BEACH INTERNATIONAL AIRPORT.

&&

EVENT NUMBER MFL1300065

CARACOZZA
Local storm report, Apr 30, 2:22 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EDT TUE APR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     WATER SPOUT      2 ENE HYPOLUXO          26.58N  80.02W
04/30/2013                   AMZ650             FL   AIRPLANE PILOT

            A PILOT REPORTED A WATERSPOUT 5 MILES SOUTHEAST OF PALM
            BEACH INTERNATIONAL AIRPORT.

&&

CORRECTED LOCATION

EVENT NUMBER MFL1300065

KONARIK
Special weather statement, Apr 30, 2:41 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT TUE APR 30 2013

FLZ063-066-301915-
GLADES FL HENDRY FL
241 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
GLADES COUNTY...NORTHWESTERN HENDRY COUNTY...FOR THE PRIMARY IMPACTS
WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 315 PM EDT

* AT 237 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF MUSE...AND MOVING EAST AT 5
  MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHWESTERN GLADES COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2703 8143 2662 8144 2669 8157 2703 8157
TIME...MOT...LOC 1840Z 269DEG 4KT 2683 8159
Local storm report, Apr 30, 3:09 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT TUE APR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 S CORAL GABLES        25.71N  80.27W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED AT 6001 GRANADA

0230 PM     FLASH FLOOD      1 N CORAL GABLES        25.74N  80.27W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            WATER WAS ENTERING GARAGES ALONG ANDERSON RD... PALERMO
            AVE AND CAMILO AVE

0230 PM     TSTM WND DMG     1 S CORAL GABLES        25.71N  80.27W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            A TREE WAS DOWN ON THE 400 BLOCK OF VITTORIO PARTIALLY
            BLOCKING THE ROAD

0230 PM     FLASH FLOOD      1 N CORAL GABLES        25.75N  80.27W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            A PARKING LOT ALONG BILTMORE WAY WAS FLOODED WITH THE
            WATER UP TO THE BOTTOM OF CAR DOORS

0230 PM     FLASH FLOOD      2 NNE CORAL GABLES      25.75N  80.26W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            WATER WAS ENTERING BUSINESSES ALONG MIRACLE MILE AND
            GALIANO ST

0230 PM     FLASH FLOOD      1 NNW CORAL GABLES      25.74N  80.28W
04/30/2013                   MIAMI-DADE         FL   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED ALONG THE 1200 BLOCK OF
            CATLONIA

&&

EVENT NUMBER MFL1300066
EVENT NUMBER MFL1300067
EVENT NUMBER MFL1300068
EVENT NUMBER MFL1300069
EVENT NUMBER MFL1300070
EVENT NUMBER MFL1300071

CARACOZZA
Special weather statement, Apr 30, 3:24 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
324 PM EDT TUE APR 30 2013

FLZ067-302000-
INLAND PALM BEACH COUNTY FL
324 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 400 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES NORTHWEST OF SOUTH BAY. THIS STORM WAS
  NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  LAKE HARBOR...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2675 8071 2676 8070 2666 8067 2666 8086
      2675 8088 2674 8085 2671 8081 2671 8078
      2669 8074 2672 8073 2677 8075 2678 8074
      2677 8072 2679 8069
TIME...MOT...LOC 1924Z 161DEG 2KT 2671 8079

KONARIK
Special weather statement, Apr 30, 3:40 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE APR 30 2013

FLZ066-070-302015-
HENDRY FL INLAND COLLIER COUNTY FL
340 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 415 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES NORTHEAST OF AVE MARIA...AND MOVING
  EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  SUNNILAND...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2652 8119 2624 8115 2626 8147 2642 8148
TIME...MOT...LOC 1940Z 259DEG 6KT 2634 8135

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:12 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Apr 30, 11:28 AM EDTSpecial Weather StatementMFLBroward32 min
Apr 30, 12:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Apr 30, 12:16 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
Apr 30, 12:54 PM EDTSpecial Marine WarningMFL66 min
Apr 30, 12:55 PM EDTSpecial Weather StatementMFLBroward35 min
Apr 30, 1:43 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Apr 30, 1:46 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Apr 30, 1:50 PM EDTSpecial Marine WarningMFL55 min
Apr 30, 1:54 PM EDTSpecial Marine WarningMFL66 min
Apr 30, 1:57 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Apr 30, 2:41 PM EDTSpecial Weather StatementMFLGlades34 min
Apr 30, 3:23 PM EDTSpecial Marine WarningMFL67 min
Apr 30, 3:24 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Apr 30, 3:40 PM EDTSpecial Weather StatementMFLHendry35 min
Apr 30, 3:48 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry27 min
Apr 30, 4:34 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Apr 30, 4:44 PM EDTSpecial Weather StatementMFLCollier31 min
Apr 30, 4:55 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Apr 30, 5:14 PM EDTSpecial Weather StatementMFLCollier31 min
Apr 30, 5:28 PM EDTSevere Thunderstorm WarningMFLBroward, Collier32 min
Apr 30, 5:58 PM EDTSpecial Weather StatementMFLMonroe32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.